Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On citalopram and started smoking. Feeling nausea and tiredness. Side effects of smoking?

I have been taking citalopram for about a month and at the same time have started smoking again. I felt fine the first couple of weeks and as my smoking increased i have gradually felt worse and worse. More depressed nausea head pressure and tiredness. Is this caused by the smoking or sideeffects caused by new drug or both. If you could explain how smoking interacts with citalopram i would appreciate it. Thx. Gavin
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Gavin ,
I have read your question,
Lungs Are one of the most vital organs for survival . The respiratory system once affected leads to deterioration of other systems as well.Smoking is the best way to spoil your lungs and hence your health.
Yes , smoking is quite injurious to health . I would rather suggest you to quit smoking. Smoking or consuming nicotine is a kind of physical and physiological addiction , where our body once gets used to does not let us stop it . Smoking done at a high rate (many times) could be quite injurious to health in many ways and depression ,nausea , tiredness are its withdrawal symptoms.So i would suggest you to reduce smoking and eventually stop it for a good health.

Citalopram is an anti depressant drug , and it should be taken under monitoring and guidance of an medical expert . Over dosage of this drug may lead to may health issues be it from digestion to reproductive issues. Hence please make sure that the dosage has to be carefully monitored.

I recommend you to eat healthy food (thiamine rich with B complex)like Leafy vegetables,oats etc. , increase interaction with people , and practice meditation as well.

If you experience any further issues i recommend you to consult an physician immediately.

I hope you get well Soon,
Dr.G.Gayatri Devi
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor